Faculty Publications

Title

Testing the proportional odds model under random censoring

Document Type

Article

Keywords

Censored data, Counting process, Gaussian process, Kaplan-Meier estimator, Odds ratio, Proportional hazards model

Journal/Book/Conference Title

Biometrika

Volume

90

Issue

4

First Page

913

Last Page

922

Abstract

In practical applications, it is not uncommon for the hazard functions of two groups to converge with time. One approach that allows for converging hazard functions is the proportional odds model. We develop a procedure for testing the proportional odds assumption when the available data consist of two independent random samples of randomly right-censored lifetimes. Asymptotic normality of the test statistic is proved and the procedure is applied to two well-known datasets. The effective significance level and power of the proposed test are assessed through a simulation study.

Original Publication Date

12-1-2003

DOI of published version

10.1093/biomet/90.4.913

Share

COinS